MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG IMMUNOASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG IMMUNOASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 04618815160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in: (b)(6).
 
Event or Problem Description
The customer complained of questionable elecsys toxo igg immunoassay results from 2 separate samples (sample a and sample b) from the same patient tested on a cobas 6000 e 601 module compared to the results from a competitor's system.The competitor's system was believed to be an abbott.For sample a the initial toxo igg result from a cobas e601 was 119 iu/ml, positive.The initial result was released to the doctor but was questioned.The patient sample was tested in another laboratory using a competitor's system and the toxo igg result was negative.For sample b that was collected on (b)(6) 2018, the initial toxo igg result from a cobas e601 was 118.6 iu/ml, positive.The same sample was retested and the initial result was confirmed, no specific details provided.The cobas e601 serial number was (b)(4).It was noted that the customer was not following the calibration and qc testing frequency recommended in product labeling.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The most recent calibration and qc results were acceptable.A sample from the patient was submitted for further investigation and te customer's reactive toxo igg results were reproduced.The sample was confirmed positive for toxo igg using recomline blot assay method.It was determined the reagent was performing within specifications.

Brand Name
ELECSYS TOXO IGG IMMUNOASSAY
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7813447
Report Number1823260-2018-02852
Device Sequence Number1514281
Product Code LGD
UDI-Device Identifier04015630939336
UDI-Public04015630939336
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number04618815160
Device Lot Number28840704
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1